# SDR A6WA200100045

- Difficulty date: July 13, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- Aircraft time: 11,555 hours, 9,799 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT.  MAINTENANCE RAN LEFT AND RIGHT PACKS IN ALL CONFIGURATIONS.  OP CHECK NORMAL, NO EVIDENCE OF SMOKE IN COCKPIT.
